# SDR 97UAL900513

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NUMBER 2 ATIO (EPR) INOPERABLE.  *S/D*  THE EPR TRANSMITTER WAS REPLACED.  THE TRANSMITTER WAS TESTED IN THE HOME SHOP AND FOUND TO BE WITHIN OPERATING SPECIFICATIONS FOR LEAKAGE AND SCALE ERROR.
